American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Jishan Fan and Tohru Ozawa. Regularity criteria for Hall-magnetohydrodynamics and the space-time Monopole equation in Lorenz gauge. Contemporary Mathematics 612 (2014) 81-89.
Book volume table of contents   
View Article: PDF

[2] Manuel del Pino, Michał Kowalczyk and Frank Pacard. Moduli space theory for the Allen-Cahn equation in the plane. Trans. Amer. Math. Soc. 365 (2013) 721-766.
Abstract, references, and article information   
View Article: PDF

[3] Michał Kowalczyk and Yong Liu. Nondegeneracy of the saddle solution of the Allen-Cahn equation. Proc. Amer. Math. Soc. 139 (2011) 4319-4329. MR 2823077.
Abstract, references, and article information   
View Article: PDF

[4] Inwon C. Kim and Antoine Mellet. Homogenization of one-phase Stefan-type problems in periodic and random media. Trans. Amer. Math. Soc. 362 (2010) 4161-4190. MR 2608400.
Abstract, references, and article information   
View Article: PDF

[5] Norimichi Hirano. Existence of steady stable solutions for the Ginzburg-Landau equation in a domain with nontrivial topology. Proc. Amer. Math. Soc. 138 (2010) 1701-1710. MR 2587455.
Abstract, references, and article information   
View Article: PDF

[6] Maomao Cai and Dening Li. Global solutions for coupled Kuramoto-Sivashinsky-KdV system. Quart. Appl. Math. 67 (2009) 477-488. MR 2547636.
Abstract, references, and article information
View Article: PDF

[7] Avner Friedman and Bei Hu. Stability and instability of Liapunov-Schmidt and Hopf bifurcation for a free boundary problem arising in a tumor model. Trans. Amer. Math. Soc. 360 (2008) 5291-5342. MR 2415075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xinfu Chen, Shangbin Cui and Avner Friedman. A hyperbolic free boundary problem modeling tumor growth: Asymptotic behavior. Trans. Amer. Math. Soc. 357 (2005) 4771-4804. MR 2165387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shangbin Cui and Avner Friedman. A free boundary problem for a singular system of differential equations: An application to a model of tumor growth. Trans. Amer. Math. Soc. 355 (2003) 3537-3590. MR 1990162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Avner Friedman and Fernando Reitich. Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001) 1587-1634. MR 1806728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. A. MacDonald. On the highly accurate summation of certain series occurring in plate contact problems. Math. Comp. 66 (1997) 1619-1627. MR 1423078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Julián López-Gómez and José C. Sabina de Lis. Coexistence states and global attractivity for some convective diffusive competing species models . Trans. Amer. Math. Soc. 347 (1995) 3797-3833. MR 1311910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. Jäger and S. Luckhaus. On explosions of solutions to a system of partial differential equations modelling chemotaxis . Trans. Amer. Math. Soc. 329 (1992) 819-824. MR 1046835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1